Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Extreme fatigue, lower abdominal pain, grey patch in stools. Took antibiotics for malaria. Cure?

I ve been perpetually fatigued for a week, got treatment for malaria but I m still not feeling better. Blood tests show that my sugar level is ok and I m not anaemic which is what I had intially feared. Started having lower abdominal pains yesterday and noticed a large grey patch in my stool today. I m getting worried because I unable to fuction. Noticed shotness in my breath too.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
As u have been recovered from malaria fever , any patient will have the fatigue commonly once they recover from any illness.
But in your case the grey patch in ur stools can be a dysentery or a improperly digested fat known as steatorrhea.
I advise you to consult ur family doctor and send ur stools for complete stool analysis. This will guide you what will be the cause and you will be treated accordingly.
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor